# SDR A6WA201140694

- Difficulty date: July 8, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 21,741 hours, 20,365 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HANDLE CUT OUT GOUGED.  BLENDED OUT DAMAGE TO SMOOTH CONTOUR SERVICE DOOR CUT OUT IAW SRM 51-12-08 AND EXCEEDING MAX REPORTED DEPTH, BLEND OUTS ARE WITH LIMITS IAW REO 601R-52-41-183, REV.
